# SDR RRXA97110

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2610340
- Condition: Corroded
- Location: Bs 1190-1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION TO FUSELAGE SKIN AT LT REAR CARGO PIT Y=1230 TO 1240.  ALSO, FOUND CORROSION ON LONGERON 31L.  REMOVED FASTENERS AND OPEN AREA, REMOVED CORROSION FROM SKIN AND LONGERONS FORM Y=1190 TO Y=1310, TREATED AND PRIMED AREA, FABRICATED NEW FINGER DOUBLERS AND INSTALLED IAW DC-8 SRM 51-1 AND 53-2-0, CUTOUT DAMAGED AREA OF LONGERON 31L FABRICATED AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH C-44-R08.  REINSTALLED FUSELAGE SKIN IAW DC-8 SRM 51-1-21 AND 51-1-20D.
